Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Nardil Sedation

Posted by Judy on May 29, 1999, at 23:04:50

I have taken Nardil several times before over the past ten years (I quit it when I can't take the side effects any longer but always return to it when I become desperate). This time around, however, I'm suffering from a side effect that is not only bothersome - it's potentially dangerous. Every day, late in the afternoon, I become so exhausted that I literally cannot keep my eyes open. I'm not talking "Gee, I feel sleepy, I think I'll go to bed early tonight"...this is more like going under anesthesia, "Count backwards from 100 and you won't remember a thing!" It comes on quickly and I have no control over it. I have actually nodded off sitting up straight during a meeting at a conference table full of people, once at my desk, and once while driving! (Fortunately I caught myself as I started to swerve into another lane).

I'm taking 45 mg - three 15 mg tablets - morning, noon and bedtime. I also take .5 mg Xanax to get to sleep. No other meds.

Has anyone else experienced this rapid-onset exhaustion? Any suggestions as to how to counteract it? Coffee isn't the answer. Would switching the time I take my pills help? I can't lower my dosage - 45 mg works for my depression, lower dosages don't.

I'm watching with interest the posts on Marplan - maybe this is an alternative for me. Parnate made me a nervous wreck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:6810